Translator Disclaimer
March 2005 Derivations of the Frobenius map
Piotr Kowalski
J. Symbolic Logic 70(1): 99-110 (March 2005). DOI: 10.2178/jsl/1107298512

Abstract

We prove that the theory of fields with a derivation of Frobenius has the model companion which is stable and admits elimination of quantifiers up to the level of the λ-functions. Along the way, we give new geometric axioms of DCFp.

Citation

Download Citation

Piotr Kowalski. "Derivations of the Frobenius map." J. Symbolic Logic 70 (1) 99 - 110, March 2005. https://doi.org/10.2178/jsl/1107298512

Information

Published: March 2005
First available in Project Euclid: 1 February 2005

zbMATH: 1094.03025
MathSciNet: MR2119125
Digital Object Identifier: 10.2178/jsl/1107298512

Rights: Copyright © 2005 Association for Symbolic Logic

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 1 • March 2005
Back to Top